# SDR RRXA97115

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2640600
- Condition: Misdrilled
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MISDRILLED HOLES IN FRAME FITTING, AT Y=800 AND LONGERON 21R.  PLUGGED HOLES, FABRICATED STRAP AND SHIMS IAW DER APPROVED COTNEY ENGINEERING SKETCH C44-R09.  TREATED, PRIMED AND INSTALLED REPAIR IAW DC-8 SRM 51-1-20D.
